# SDR IPXA2025101571181

- Difficulty date: October 3, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,076 hours, 22,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N524029
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COMPARTMENT FLOOR STRUCTURE, BS 1720, LBL 25 HAS (1EA) PLATE EXFOLIATED.  REMOVED PLATE 1 EA AT MAIN CABIN COMPARTMENT FLOOR STRUCTURE STA 1720 LBL 25 IAW B757-200 SRM 51-40-02. INSTALLED NEW ANGLE FROM MAIN CABIN COMPARTMENT FLOOR STRUCTURE, STA 1720 LBL 25 1EA IAW SRM 51-40-02-0G.
